Detail publikace

A remark on theta-regular spaces

KOVÁR, M.

Originální název

A remark on theta-regular spaces

Anglický název

A remark on theta-regular spaces

Jazyk

en

Originální abstrakt

n this paper we give an embedding characterization of $\theta$-regularity using the Wallman-type compactification. The productivity of $\theta$-regularity and a slight generalization of Nagami's Product Theorem to non-Hausdorff paracompact $\Sigma$-spaces we obtain as a corollary.

Anglický abstrakt

n this paper we give an embedding characterization of $\theta$-regularity using the Wallman-type compactification. The productivity of $\theta$-regularity and a slight generalization of Nagami's Product Theorem to non-Hausdorff paracompact $\Sigma$-spaces we obtain as a corollary.

Dokumenty

BibTex


@article{BUT39013,
  author="Martin {Kovár}",
  title="A remark on theta-regular spaces",
  annote="n this paper we give an embedding characterization of $\theta$-regularity
using the Wallman-type compactification.
The productivity of $\theta$-regularity and a slight generalization of
Nagami's Product Theorem to non-Hausdorff paracompact $\Sigma$-spaces we obtain
as a corollary.
",
  chapter="39013",
  journal="International Journal of Mathematics and Mathematical Sciences",
  number="1",
  volume="21",
  year="1998",
  month="january",
  pages="199",
  type="journal article - other"
}